# SDR SWIA200718810

- Difficulty date: October 22, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 11,985 hours, 9,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3820 - SERVICE DOOR WILL NOT CLOSE OR OPEN.  CYCLED SERVICE DOOR HANDLE AND CLOSED DOOR.
